It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Bowel Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 03-06-2007, 04:12 PM   #1
Junior Member
(female)
 
Join Date: Feb 2007
Location: la puente, ca, usa
Posts: 40
daddyslilgirl13 HB User
Red face Please Help Me

I am 21 years old, and today I was having bad PMS cramps, so around lunch time (12 pm) I decided to take a IBPROFEN 800 MG, then about an hour later I went to use to restroom and had a bowel movement. I didnt strain or anything. Anyhow when I looked down I seen alot of blood. By alot I mean like the whole toilet was full of red blood and I couldnt even see through it to see my bowel. At first I thought that I had started my period, but when I wiped I realized it was coming from my anus. There wasnt much when I wiped though. When I wiped upfront- nothing. I am terrified. What could this be? Please, any info would help me.

 
Old 03-06-2007, 04:19 PM   #2
Senior Veteran
(female)
 
Join Date: Sep 2005
Location: Pennsylvania
Posts: 840
Hope4All HB UserHope4All HB User
Re: Please Help Me

All I can think of is an internal hemmoriod rupturing. My brother had this....I don't think they do anything for it though.

I would call the Dr though just to let him know what has happened.

Hope

 
Sponsors Lightbulb
   
Old 03-06-2007, 05:47 PM   #3
Senior Member
(female)
 
Join Date: Oct 2006
Posts: 114
Busygirl HB User
Re: Please Help Me

I agree, sounds like a hemorrhoid also.
If you don't have a doctor or feel embarassed, you could start by calling a "Talk To A Nurse" phone call. Most cities have some sort of free service like that.
Other ideas, call your local Minor Medical clinic, or free standing urgent care center.
If you are in college, call your student health center.
Please do make a call to find out what is going on.
Waiting is usually not the best choice.

Also, separately, 800mg of Ibuprofen sounds like prescription level. Be careful how much of it you take at that dose. Recent research shows you can develop ulcers in a short amount of time using heavy dosages.

Best of luck,

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
addicted to Percocet Somebody please help me. lisa731 Addiction & Recovery 58 09-03-2011 07:50 PM
Arthroscopy procedure PLEASE HELP! yoga gal TMJ Disorder -TemporoMandibular Joint 75 02-25-2011 04:18 AM
I need some advice , please help.... wantbhappy3 HIV Prevention 19 02-24-2010 05:21 AM
Suggestions needed please...Epstein-Barr brawndo78 Swine Flu (H1N1) 15 05-23-2009 05:39 PM
Please Please Please some advice.... iwntnormality HIV Prevention 9 04-09-2008 07:40 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



flipfleury (33), solofelix (26), Babygirl43 (19), rufous57 (19), ladybud (16), sonray (15), quincy (15), TacomaGuy (14), sjb (13), Tweetums (10)

Site Wide Totals

teteri66 (1180), MSJayhawk (1011), Apollo123 (909), Titchou (856), janewhite1 (823), Gabriel (761), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 06:28 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!